# SDR CA110228016

- Difficulty date: February 18, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 560XL
- Engine: Pwc PW545B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

(CAN) LOW OIL PRESSURE FOLLOWING T/O AT FL130, THE LOW OIL PRESSURE WARNING LIGHT CAME ON.  THE PILOT REDUCED POWER TO IDLE AND THE OIL PRESSURE CAME BACK NORMAL, HOWEVER UPON RE-ADVANCING THE THROTTLE, THE WARNING CAME BACK ON.  POWER WAS REDUCED, EMERGENCY WAS DECLARED AND THE ACFT RETURNED TO THE POINT OF ORIGIN WHERE AN UNEVENTFUL LANDING WAS MADE.
